# SDR VNAA2008121600006

- Difficulty date: December 11, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 11,838 hours, 12,226 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Part number: 16735109
- Part serial: 2720
- Condition: Failed
- Location: Nlg Steering
- Part time: 11,838 hours, 12,226 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED AN ABORTED TAKEOFF AT ABOUT 80 KNOTS AND RETURN TO GATE IN CLT FOR NOSE WHEEL STEERING PULLING RIGHT.  MAINTENANCE INSPECTED AIRCRAFT AND REPLACED THE RT RVDT.  OPERATION CHECKS ACCOMPLISHED WITH NO OTHER DEFECTS.  AIRCRAFT WAS RELEASED FOR SERVICE.
